MathSciNet Relay Station
MathSciNet bibliographic data
MR790650 (87d:90131) 90C25 (65K05)
Kiwiel, Krzysztof C. An algorithm for nonsmooth convex minimization with errors. Math. Comp. 45 (1985), no. 171, 173–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement